# SDR SWAA2025031202728

- Difficulty date: March 7, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 25,664 hours, 12,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH M1675 ARE NOT LIGHTING <[01].  REMOVED AND REPLACED EMEREGENCY LIGHT M1675; PERFORMED GOOD TEST PER AMM 33-51-00-720-801; [02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.
